MathSciNet Relay Station
MathSciNet bibliographic data
MR2041857 (2004m:46039) 46B45 (40H05)
Aydin, Cafer; Başar, Feyzi Some new paranormed sequence spaces. Inform. Sci. 160 (2004), no. 1-4, 27–40.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement